Main Article Content


In this paper we have studied the distribution of r–th concomitant and joint distribution of r–th and s–th concomitant of generalized order statistics for a bivariate Weibull distribution. We have derived the expression for single and product moments. Numerical study has also been conducted to see the behavior of mean of concomitants for selected values of the parameters.


Concomitants Generalized Order Statistics Bivariate Weibull distribution

Article Details

How to Cite
Shahbaz, S. H., & Shahbaz, M. Q. (2017). Concomitants of Generalized Order Statistics for a Bivariate Weibull Distribution. Pakistan Journal of Statistics and Operation Research, 13(4), 867-874.